# SDR 72752

- Difficulty date: September 5, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N162ZV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 14,427 hours, 25,780 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: R1143800419
- Part serial: 170A
- Condition: Failed
- Location: Mlg
- Part time: 634 hours, 1,030 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING IN OGDENSBURG, PA RIGHT MAIN GEAR INDICATION DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE MAIN LANDING GEAR ACTUATOR.  OPS CHECKED NORMAL.
